MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS IMAGE GUIDED THERAPY CORPORATION VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 88901
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ivus catheter.035 had a connection issue, on the screen a "defect" error came up.Catheter was working correctly at the beginning, but after some time defect error came up.Catheter was replaced with new one.

Brand Name
VISIONS PV .035 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
MDR Report Key24454390
Report Number24454390
Device Sequence Number18634162
Product Code OBJ
UDI-Device Identifier00845225002329
UDI-Public(01)00845225002329(11)250523(17)270523(10)0303483520
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
Report Date (Section F) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number88901
Device Catalogue Number88901
Device Lot Number0303483520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight48 KG
Date Report Sent to FDA02/19/2026